# SDR HALA2009020600041

- Difficulty date: February 6, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28141
- Aircraft time: 26,964 hours, 5,163 cycles
- Engine: Pwa PW4060
- Engine time: 17,974 hours, 3,378 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Coil
- Condition: Burned
- Location: Pma Stator
- Component: Pma Stator
- Component part number: 52R026
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

1.5 HOURS OUTSIDE OF PDX, 39KFT, A/T DISCONNECT MESSAGE, ENGINE STARTED TO SPOOL DOWN.  PDX MX FOUND CHIP DETECTORS CLEAN, SMALL AMOUNT OF METAL IN MAIN OIL FILTER, FUEL FILTER CLEAN.  TRIED TO MOTOR ENGINE, HAD N1 INDICATION BUT NO N2 INDICATION.  REMOVED PMA STATOR AND FOUND COILS BURNT.
